Translator Disclaimer
September/October 2013 On the control of the Burgers-alpha model
Fágner D.. Araruna, Enrique Fernández-Cara, Diego A. Souza
Adv. Differential Equations 18(9/10): 935-954 (September/October 2013).

Abstract

This work is devoted to proving the local null controllability of the Burgers-$\alpha$ model. The state is the solution to a regularized Burgers equation, where the transport term is of the form $zy_x$, $z=(Id-\alpha^2\frac{\partial^2}{\partial x^2})^{-1}y$, and $\alpha>0$ is a small parameter. We also prove some results concerning the behavior of the null controls and associated states as $\alpha\to 0^+$.

Citation

Download Citation

Fágner D.. Araruna. Enrique Fernández-Cara. Diego A. Souza. "On the control of the Burgers-alpha model." Adv. Differential Equations 18 (9/10) 935 - 954, September/October 2013.

Information

Published: September/October 2013
First available in Project Euclid: 2 July 2013

zbMATH: 1271.93020
MathSciNet: MR3100056

Subjects:
Primary: 35G25 , 35Q35 , 93B05

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 9/10 • September/October 2013
Back to Top